Inventiones mathematicae

, Volume 39, Issue 3, pp 223–251

On the conjecture of Birch and Swinnerton-Dyer

  • J. Coates
  • A. Wiles
Article

DOI: 10.1007/BF01402975

Cite this article as:
Coates, J. & Wiles, A. Invent Math (1977) 39: 223. doi:10.1007/BF01402975

Copyright information

© Springer-Verlag 1977

Authors and Affiliations

  • J. Coates
    • 1
  • A. Wiles
    • 2
  1. 1.Department of Mathematics, Institute of Advanced StudiesAustralian National UniversityCanberraAustralia
  2. 2.Department of MathematicsHarvard UniversityCambridgeUSA